# SDR 9618916613

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

EN ROUTE, THE NR 4 ENGINE EXPERIENCED COMPRESSOR STALL AT TOP OF DESCENT.  CREW FOLLOWED COM PROCEDURE AND SHUT DOWN THE ENGINE.  DECLARED EMERGENCY AND CONTINUED FLIGHT TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTION REVEALED METAL IN TAILPIPE.  THE AIRCRAFT IS SCHEDULED FOR NR 4 ENGINE REPLACEMENT IN MSP.
